Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Novaga - E. Valdinoci

The geometry of mesoscopic phase transition interfaces

created by novaga on 15 Mar 2006
modified on 10 Nov 2018

[BibTeX]

Published Paper

Inserted: 15 mar 2006
Last Updated: 10 nov 2018

Journal: Discrete Contin. Dyn. Syst.
Volume: 19
Number: 4
Pages: 777-798
Year: 2007

Abstract:

We consider a mesoscopic model of phase transitions and we investigate the geometric properties of the interfaces of the associated minimal solutions. We provide density estimates for level sets and, in the periodic setting, we construct minimal interfaces at a universal distance from any given hyperplane.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1